# SDR DALA2022121508145

- Difficulty date: December 14, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 77,873 hours, 10,294 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Warmer
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BUN WARMER HAS A BURNING ELECTRICS ODOR WHEN IN USE LOC M2 404.  R & R BUN WARMER IN MID GALLEY.
